# SDR REXA2016081601557

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 25,592 hours, 23,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL THREE PBES PUNCTURED AND SOFT.  REPLACED THE COCKPIT, WARDROBE AND AFT CABIN PBES IAW J/C EE-200
